Jump to content
ACN Latitudes Forums

Recommended Posts

My son's behavior has gotten worse over last few weeks. Seems more depressed, doesn't speak so doesn't complain, eyes have that far away look. I noticed today his pupils are dialated.

 

Any theories on this?

 

Meds include:

 

500 mg Zith

 

25 mg luvox once daily

 

5 mg buspar twice day

 

500,000 units nystatin twice a day

 

Lemon Balm twice a day 300 mg

 

Omega 3

 

Magnesium Optimag 2/day

 

Thanks, Kathy

Link to post
Share on other sites

Dilated for us usually means active flare in progress, and of course behaviour is in the tank when dilated too. She has an active flare any time she is exposed to almost anything. What are his triggers? Does he run a fever when ill? Check for a red throat. Check for a fever. Is he normally non-verbal, or just recently? My kiddos speech is definitely affected by her flares. Has he had a growth spurt lately that may put him in a new dosage category for his meds?

Link to post
Share on other sites

Sometimes, I've dropped a few pills when things are worse and switched something for a couple days to Advil - just like treating a high fever for 48 -72 hours (my son is older so I start him with 2 and follow every 6 hours or so with one (but i don't wake him in the night for it, unless he has insomnia). (Dr T and a number of other folks on the forum do this. I agree the dilated pupils seem to indicate things are not good. Flight or fight syndrome - and to me - that they have some adrenaline or other hormone, opening up their BBB, flooding their brains with all the "bad" antibodies our kids make too much of. (my theory, not researched!)

 

I think quick reduction in inflammation can help a lot.

 

Good luck.

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...